MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM CEMENTED; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS SEGMENTAL STEM CEMENTED; PROSTHESIS, KNEE
Model Number SPSEB011E
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component that loosened met specification.The component was sent for a dimensional analysis, which the results are pending.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient x-rays revealed that the femoral stem had loosened and required medical intervention.
 
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component that loosened met specification.The component was sent for a dimensional analysis, which the results are pending.Should additional information be obtained the report will be supplemented.The dimensional analysis was conducted on the segmental stem which revealed that all critical features were within specification.Based upon the device history record, sterilization batch release record, and returned component evaluation it was concluded that the failure was not related to the manufacture of the implant or a nonconformance.
 
Event or Problem Description

Brand Name
ELEOS SEGMENTAL STEM CEMENTED
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8068924
Report Number3013450937-2018-00070
Device Sequence Number1593310
Product Code KRO
UDI-Device IdentifierB278SPSEB011E0
UDI-PublicB278SPSEB011E0
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2025
Device Model NumberSPSEB011E
Device Catalogue NumberSPSEB011E
Device Lot Number1702993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR